# SDR DALA2015071304318

- Difficulty date: July 12, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 74,354 hours, 57,047 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1446
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND ON THE FRAME ANGLE AT BS 1446 BETWEEN LONGERONS 1-3L.  THE  FRAME ANGLE WAS REPAIRED IAW SRM 51-30-2, 51-30-5, 51-10-3 AND DWG 9911860, REV L.
